# SDR DALA2024021402195

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1330-1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 CORROSION ALONG RH SIDE PANEL (UPPER AND LOWER SURFACE) BTW STA=1380 TO 1330 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00229. CORROSION ALONG RH SIDE PANEL (UPPER AND LOWER SURFACE) BTW STA=1380 TO 1330 AFT CARGO COMPARTMENT. WAS REMOVED PER B757-200 SRM AND IS FOUND OUT LIMITS PER B757-200 SRM 53-00-53 AND B757 NDT MANUAL PART 4, 51-00-10. RH SIDE PANEL BTW STA=1380 TO 1310 AFT CARGO COMPARTMENT. WAS REPLACED PER B757-200 SRM. (0199357)
